×

zbMATH — the first resource for mathematics

On a class of five-point boundary value problems in second-order functional differential equations with parameter. (English) Zbl 0801.34064
If \(X= C([t_ 1,t_ 5])\) is the Banach space with the sup-norm, \(Q: X^ 2\to X\), \(F: X^ 2\times [a,b]\to X\) are continuous operators, \(Q[y,z](t)>0\) on \(X^ 2\), \(a< b\), \(t_ 1< t_ 2< t_ 3< t_ 4< t_ 5\) are real numbers, then sufficient conditions on \(Q\), \(F\) are established in order that for a suitable value of the parameter \(\mu\in [a,b]\) there exist a solution of the functional differential equation \(y''(t)- Q[y,y'](t)\). \(y(t)= F[y,y',\mu](t)\) satisfying the boundary conditions \(y(t_ 1)- y(t_ 2)= 0\), \(y(t_ 3)= 0\), \(y(t_ 4)- y(t_ 5)= 0\) or some other conditions.

MSC:
34K10 Boundary value problems for functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. Andres, On a possible modification of Levinson’s operator, inProc. INCO XI (Budapest, 1987), pp. 345–348.
[2] J. Andres, A four-point boundary value problem for the second-order ordinary differential equations,Arch. Math.,53 (1989), 384–389. · Zbl 0667.34024
[3] J. Andres, On a some modification of the Levinson operator and its application to a three-point boundary value problem,Acta UPO, 91, Math.,29 (1990), 35–43. · Zbl 0756.34024
[4] F. M. Arscott, Two-parameter eigenvalue problems in differential equations,Proc. London Math. Soc.,14 (1964), 459–470. · Zbl 0121.31102
[5] R. Conti, Recent trends in the theory of boundary value problems for ordinary differential equations,Boll. Unione Mat. Ital.,22 (1967), 135–178. · Zbl 0154.09101
[6] M. Greguŝ, F. Neuman and F. M. Arscott, Three-point boundary value problems in differential equations,J. London Math. Soc.,3 (1973), 429–436. · Zbl 0226.34010
[7] I. T. Kiguradze and A. G. Lomtatidze, On certain boundary value problems for secondorder linear ordinary differential equations with singularities,J. Math. Anal. Appl.,101 (1984), 325–347. · Zbl 0559.34012
[8] A. G. Lomtatidze, On a boundary value problem for linear differential equations of second order with nonintegrable singularities (in Russian),Trudy Inst. Prikl. Math. Im. I. V. Vekua,14 (1983), 136–145. · Zbl 0623.34017
[9] A. G. Lomtatidze, On a singular three-point boundary value problem,Trudy Inst. Prokl. Mat. Im. I. V. Vekua,17 (1986), 122–134. · Zbl 0632.34011
[10] I. Rachunková, On a certain three-point boundary value problem,Mat. Slovaca,39 (1989), 417–428.
[11] I. Rachunková, A four point problem for differential equations of the second order,Arch. Math. (Brno),25 (1989), 175–184.
[12] I. Rachunková, On a certain four-point problem,Rad. Mat. (in press).
[13] S. Stanêk, Three-point boundary value problem of nonlinear second-order differential equation with parameter,Czech Math. J.,42 (117) (1992), 241–256. · Zbl 0779.34017
[14] S. Stanêk, Multi-point boundary value problem for a class of functional differential equations with parameter,Math. Slovaca,1,42 (1992), 85–96. · Zbl 0745.34066
[15] S. Stanêk, Three-point boundary value problem of retarded functional differential equations with parameter,Acta UPO, Fac. rer. nat., 97, Math. XXX,100 (1991), 61–74.
[16] A. Tineo, Existence of solutions for a class of boundary value problems for the equationx ”=F(t, x, x ’,x ”),Comment. Math. Univ. Carolinae,29 (1988), 285–291. · Zbl 0667.34026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.